# SDR CALA2025100709735

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A56901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT INTERCOSTAL FLOOR BOARD FASTENER HOLES 2EA HAVE CORROSION IN THE BORE BETWEEN STA 294.5 AND 312 AT APPROX LBL12.   MAIN CABIN FLOOR STA 294.5 - 312 LBL 11.1 BLENDED AFFECTED AREA ON INTERCOSTAL TO REMOVED CORROSION,  REMAINING MATERIAL FOUND TO BE BEYOND LIMITS IAW BOEING SRM 53-10-51.  REMOVED AND REPLACED INTERCOSTAL IAW BOEING DWG 141A5600 REV:N SHEET 2 AND SRM 51-40-02.
